Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 284, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Oct 26, 2010, 4:12 AM CDT for 6 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 4:12 AM CDT (09:12 UTC)
- Expired
- Oct 26, 2010, 5:00 AM CDT
- In force
- 48 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 128 km from the middle of the area, began a volume at 09:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 10:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.2 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1123 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 517 m²/s²
- 0-3 km storm-relative helicity
- 854 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
018
WUUS53 KLSX 260912
SVRLSX
MOC093-123-179-186-187-221-261000-
/O.NEW.KLSX.SV.W.0284.101026T0912Z-101026T1000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
412 AM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
IRON COUNTY IN SOUTHEAST MISSOURI...
MADISON COUNTY IN SOUTHEAST MISSOURI...
EASTERN REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 500 AM CDT
* AT 410 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DE SOTO TO VAN BUREN...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LEADWOOD...BISMARCK...BONNE TERRE...IRONTON...DESLOGE...
FARMINGTON...FREDERICKTOWN...STE. GENEVIEVE...GARWOOD...IRON
MOUNTAIN...PILOT KNOB...GLOVER...ARCADIA...PARK HILLS...
ANNAPOLIS...ROSELLE...KNOB LICK...BLOOMSDALE...ROCKY RIDGE AND
SACO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3710 9098 3800 9064 3800 9058 3804 9042
3810 9033 3809 9030 3812 9025 3796 8998
3783 8999 3765 9014 3732 9014 3731 9055
3727 9056 3727 9073 3714 9076 3714 9078
3705 9078 3705 9097
TIME...MOT...LOC 0912Z 267DEG 49KT 3813 9052 3700 9094
WIND...HAIL 60MPH <.75IN
$$
GLASS3 follow-up statements
785
WWUS53 KLSX 260933
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
433 AM CDT TUE OCT 26 2010
MOC179-221-260943-
/O.CAN.KLSX.SV.W.0284.000000T0000Z-101026T1000Z/
REYNOLDS MO-WASHINGTON MO-
433 AM CDT TUE OCT 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON AND
EASTERN REYNOLDS COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3729 9068 3800 9064 3800 9058 3804 9042
3810 9033 3809 9030 3812 9025 3796 8998
3783 8999 3765 9014 3732 9015 3731 9055
3727 9056
TIME...MOT...LOC 0933Z 250DEG 48KT 3809 9027 3780 9043
3774 9046 3696 9069
$$
MOC093-123-186-187-261000-
/O.CON.KLSX.SV.W.0284.000000T0000Z-101026T1000Z/
MADISON MO-IRON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
433 AM CDT TUE OCT 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STE.
GENEVIEVE...ST. FRANCOIS...IRON AND MADISON COUNTIES UNTIL 500 AM
CDT...
AT 429 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF BLOOMSDALE TO FARMINGTON TO 6 MILES
SOUTHEAST OF BISMARCK TO 12 MILES SOUTHEAST OF GARWOOD...MOVING EAST
AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...FREDERICKTOWN...STE. GENEVIEVE...BLOOMSDALE...KNOB
LICK...ROCKY RIDGE...SACO...WEINGARTEN...JUNCTION CITY...COFFMAN...
WOMAC...BUCKHORN...MARQUAND...LIBERTYVILLE...CATHERINE PLACE...MINE
LA MOTTE...RIVER AUX VASES AND MINNITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3729 9068 3800 9064 3800 9058 3804 9042
3810 9033 3809 9030 3812 9025 3796 8998
3783 8999 3765 9014 3732 9015 3731 9055
3727 9056
TIME...MOT...LOC 0933Z 250DEG 48KT 3809 9027 3780 9043
3774 9046 3696 9069
WIND...HAIL 60MPH <.75IN
$$
GLASS669
WWUS53 KLSX 260946
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
446 AM CDT TUE OCT 26 2010
MOC093-260956-
/O.CAN.KLSX.SV.W.0284.000000T0000Z-101026T1000Z/
IRON MO-
446 AM CDT TUE OCT 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR IRON COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3733 9050 3810 9033 3809 9030 3812 9025
3809 9021 3805 9013 3803 9011 3796 8998
3783 8999 3765 9014 3732 9015
TIME...MOT...LOC 0946Z 250DEG 48KT 3815 9006 3786 9022
3780 9025 3702 9049
$$
MOC123-186-187-261000-
/O.CON.KLSX.SV.W.0284.000000T0000Z-101026T1000Z/
MADISON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
446 AM CDT TUE OCT 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR STE.
GENEVIEVE...ST. FRANCOIS AND MADISON COUNTIES UNTIL 500 AM CDT...
AT 443 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES SOUTHWEST OF RED BUD TO WEINGARTEN TO 6 MILES WEST OF
COFFMAN TO WILLIAMSVILLE...MOVING EAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
STE. GENEVIEVE...COFFMAN...WOMAC...BUCKHORN...MARQUAND...RIVER AUX
VASES AND MINNITH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3733 9050 3810 9033 3809 9030 3812 9025
3809 9021 3805 9013 3803 9011 3796 8998
3783 8999 3765 9014 3732 9015
TIME...MOT...LOC 0946Z 250DEG 48KT 3815 9006 3786 9022
3780 9025 3702 9049
WIND...HAIL 60MPH <.75IN
$$
GLASS063
WWUS53 KLSX 261003
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
503 AM CDT TUE OCT 26 2010
MOC123-186-187-261013-
/O.EXP.KLSX.SV.W.0284.000000T0000Z-101026T1000Z/
MADISON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-
503 AM CDT TUE OCT 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR STE. GENEVIEVE...ST. FRANCOIS
AND MADISON COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 600 AM.
LAT...LON 3733 9050 3810 9033 3809 9030 3812 9025
3809 9021 3805 9013 3803 9011 3796 8998
3783 8999 3765 9014 3732 9015
TIME...MOT...LOC 0946Z 250DEG 48KT 3815 9006 3786 9022
3780 9025 3702 9049
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 11:56 PM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Oct 25, 11:56 PM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 PM CDT MON OCT 25 2010
.UPDATE...
/833 PM CDT MON OCT 25 2010/
COLD FRONT CURRENTLY ACROSS EASTERN KANSAS WILL BEGIN TAPPING AN
UNSTABLE ATMOSPHERE AS IT HEADS INTO MISSOURI. WE EXPECT A SQUALL
TO RAPIDLY DEVELOP OVER WESTERN MISSOURI AND BECOME SEVERE AS IT
QUICKLY MOVES ACROSS THE CWA OVERNIGHT AND INTO TUESDAY MORNING.
SPC HAS UPGRADED THE AREA TO A MODERATE RISK WITH A SIGNIFICANT
THREAT OF WIDESPREAD DAMAGING WINDS AND TORNADOES. THIS IS A
DANGEROUS SITUATION AS THE SQUALL LINE WILL BE MOVING VERY FAST
AND DURING THE OVERNIGHT HOURS WHEN MOST FOLKS WILL BE SLEEPING.
IT IS VERY IMPORTANT THAT THE PUBLIC MONITORS THE WEATHER
OVERNIGHT EITHER BY NOAA WEATHER RADIO OR LOCAL MEDIA AND IS READY
TO ACT QUICKLY WHEN THE WARNINGS ARE ISSUED.
CVKING
&&
.DISCUSSION...
/222 PM CDT MON OCT 25 2010/
CONCERNS WITH THIS FCST PACKAGE INCLUDE SEVERE WEATHER LATER
TONIGHT...GUSTY WINDS TOMORROW BEHIND A STRONG COLD FRONT...AND AN
ADDITIONAL SURGE OF COOLER AIR TOWARDS THE END OF THE WEEK.
STRONG COLD FRONT ASSOCIATED WITH A RAPIDLY DEEPENING CYCLONE OVER
THE CNTRL/NRN PLAINS WILL MOVE THROUGH THE CWA LATE TONIGHT.
SPLITTING THE DIFFERENCE BETWEEN NAM/WRF/ECMWF/SREF SUGGESTS THE
COLD FRONT WILL REACH THE WRN CWA AROUND 06Z AND EXIT THE ERN CWA
AROUND 12Z WITH A FEW HOURS OF UNCERTAINTY ON BOTH ENDS OF THAT
ESTIMATE. WITH A NEGATIVELY TILTED SYSTEM...A LOW CAPE AND HIGH
SHEAR ENVIRONMENT...SHEAR VECTORS NEARLY PARALLEL TO THE
BOUNDARY...AND PLENTY OF SYNOPTIC SCALE LIFT...A LINE OF STORMS IS
EXPECTED TO DEVELOP ALONG THE FRONT AND MOVE QUICKLY THROUGH THE
CWA. GIVEN THE HIGH SHEAR...STRONG WINDS ALOFT THAT CAN BE MIXED
DOWN TO THE SURFACE...AND LARGE VALUES OF HELICITY...THE STORMS ARE
EXPECTED TO PRODUCE SEVERE WEATHER INCLUDING DAMAGING WIND GUSTS AND
PERHAPS ISOLATED TORNADOES. IN OTHER WORDS...WE ARE EXPECTING A
RAPIDLY MOVING NOCTURNAL SQUALL LINE WITH EMBEDDED CIRCULATIONS.
ADDITIONALLY...GIVEN THE TIMING ISSUES MENTIONED ABOVE...STORMS WILL
PROBABLY BE ONGOING AT DAYBREAK ACROSS THE CENTRAL AND EASTERN PART
OF THE CWA. OFFICE DISCUSSION HAS FOCUSED ON HOW DANGEROUS THIS CAN
BE ACROSS OUR AREA AND THE NEED TO GET THE WORD OUT BEFORE PEOPLE GO
TO BED TONIGHT...THEREFORE I ADDED SEVERE THUNDERSTORM WORDING TO
THE GRIDS AND WILL EMPHASIZE IN THE HWO THAT PEOPLE SHOULD TAKE
EXTRA STEPS TO MONITOR THE WEATHER OVERNIGHT.
PCPN ENDS AFTER FROPA WITH ATTN THEN TURNING TO WINDY CONDITIONS FOR
TOMORROW. TIGHT PRESSURE GRADIENT BEHIND THE FRONT WILL PRODUCE
STRONG SUSTAINED WINDS ACROSS THE REGION. GIVEN CLRG SKIES PROMOTING
GOOD MIXING AND STRONGER WIND FIELDS ALOFT...STRONGER WIND GUSTS
SHOULD EASILY MIX DOWN TO THE SURFACE. WINDS WILL BEGIN TO SUBSIDE
ON WED AS THE PRESSURE GRADIENT RELAXES. AFTER COORDINATION WITH
NEIGHBORING OFFICES...WILL GO AHEAD AND ISSUE A WIND ADVISORY FOR
12Z TUE THROUGH 00Z WED.
VORT LOBE ROTATING AROUND THE DEPARTING SYSTEM WILL DRIVE A
SECONDARY CDFNT THROUGH THE AREA ON WED NIGHT AND THU. PCPN IS NOT
EXPECTED WITH THIS FROPA DUE TO LACK OF MOISTURE. MUCH COOLER
TEMPERATURES ARE EXPECTED ON THU NIGHT AS THE SFC HIGH SLIDES INTO
THE REGION WITH GOOD RADIATIONAL COOLING CONDITIONS DUE TO CLR
SKIES...LIGHT WINDS...AND RIDGE AXIS NEARLY OVERHEAD. WINDS
GRADUALLY BECOME SLY AS THE SFC HIGH SHIFTS EWD ON FRI AND SAT.
WARMER TEMPERATURES ARE EXPECTED ON SAT AS HEIGHTS BUILD ACROSS
THE REGION IN ADVANCE OF A LOW PRESSURE SYSTEM WHICH WILL MOVE
ACROSS THE REGION ON SAT NIGHT AND SUN MORNING. MODELS DEPICT
INCREASING LARGE SCALE ASCENT AHEAD OF THE SHORTWAVE LATE SAT
NIGHT BUT GFS/ECMWF DISAGREE ON HOW FAR NORTH THE SYSTEM WILL BE
WHEN IT TRACKS ACROSS THE AREA. GFS/ECMWF ALSO DISAGREE ON A
POTENTIAL SYSTEM FOR MON/TUE....THEREFORE WILL HOLD OFF ON ADDING
POPS PENDING IMPROVED MODEL AGREEMENT.
KANOFSKY
&&
.AVIATION...
/1144 PM CDT MON OCT 25 2010/
SQUALL LINE HAS RAPIDLY FORMED FROM WEST CENTRAL INTO SOUTHWEST
MISSOURI. STORMS ARE MOVING TO THE NORTHEAST AT SPEEDS OF 45 MPH.
SCATTERED TO BROKEN AREAS OF MODERATE TO STRONG THUNDERSTORMS
MOVING OVER CENTRAL MISSOURI. WE PUSHED UP THE ARRIVAL OF THE LINE
OVER PARTS OF EAST CENTRAL MISSOURI. EXPECTED CONVECTION TO END
AROUND 0900 UTC. STRONG AND GUSTY WINDS WILL CONTINUE DURING THE
DAY ON TUESDAY.
SPECIFICS FOR KSTL...SQUALL LINE HAS RAPIDLY DEVELOPED OVER WEST
CENTRAL MISSOURI INTO SOUTHWEST MISSOURI AT THIS TIME. EXPECT
STRONG SQUALL LINE TO MOVE INTO STL AREA BETWEEN 0900-1100 UTC EXPECT
POSSIBLE WIND GUSTS TO 40-45 KTS.
RP
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR KNOX MO-LEWIS MO-
LINCOLN MO-MARION MO-MONROE MO-PIKE MO-RALLS MO-SHELBY MO.
IL...WIND ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR ADAMS IL-BOND IL-
BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
IL-MACOUPIN IL-MADISON IL-MARION IL-MONTGOMERY IL-PIKE IL.
&&
WFO LSXHazardous weather outlook, Oct 25, 8:49 PM CDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 849 PM CDT MON OCT 25 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-261200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 849 PM CDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE AREA OVERNIGHT. WIDESPREAD DAMAGING WINDS AND FAST-MOVING TORNADOES ARE LIKELY TO OCCUR WITH THIS LINE. THE SEVERE LINE OF STORMS WILL BE MOVING RAPIDLY DURING THE OVERNIGHT HOURS...SO IT IS VERY IMPORTANT THAT THE PUBLIC MONITORS THE WEATHER AND IS ABLE TO TAKE SHELTER QUICKLY WHEN A WARNING IS ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT OF DAMAGING WINDS AND FAST-MOVING TORNADOES WILL CONTINUE ON TUESDAY MORNING AS A LINE OF THUNDERSTORMS CONTINUES MOVING RAPIDLY ACROSS SOUTH CENTRAL ILLINOIS. WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ON TUESDAY FOR SOME PARTS OF NORTHERN MISSOURI AND SOUTHWEST ILLINOIS. PLEASE SEE THE WIND ADVISORY FOR MORE INFORMATION. ELSEWHERE...WIND GUSTS OF 25 TO 35 MPH CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WIND AND TORNADO DAMAGE TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Oct 26, 3:40 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
340 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM TSTM WND GST RHINELAND 38.72N 91.52W
10/26/2010 E40 MPH MONTGOMERY MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Oct 26, 3:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
346 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND DMG NW CUBA 38.06N 91.40W
10/26/2010 CRAWFORD MO COUNTY OFFICIAL
A LARGE TREE HAS FALLEN ONTO A HOUSE IN INDIAN HILLS ON
LAKE SHORE DRIVE.
&&
CVKINGLocal storm report, Oct 26, 3:50 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
350 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND DMG 1 E CUBA 38.06N 91.38W
10/26/2010 CRAWFORD MO COUNTY OFFICIAL
POWER LINES DOWN ON HIGHWAY PP EAST OF CUBA MISSOURI.
&&
CVKINGLocal storm report, Oct 26, 4:06 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG UNION 38.45N 91.01W
10/26/2010 FRANKLIN MO LAW ENFORCEMENT
POWER LINES DOWN ON THEBES RD...NUMEROUS TREES AND
LIMBS DOWN THROUGHOUT COUNTY
&&
MILLERLocal storm report, Oct 26, 4:11 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 AM TSTM WND DMG ST. PETERS 38.78N 90.61W
10/26/2010 ST. CHARLES MO AMATEUR RADIO
WIRES DOWN AT MID RIVERS MALL
&&
CARNEYLocal storm report, Oct 26, 4:12 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM TSTM WND GST CLARKSON VALLEY 38.62N 90.59W
10/26/2010 E60 MPH ST. LOUIS MO BROADCAST MEDIA
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 11:30 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 30 min |
| Oct 25, 11:45 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 45 min |
| Oct 26, 12:08 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 52 min |
| Oct 26, 12:34 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Ralls | 41 min |
| Oct 26, 12:56 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 31 min |
| Oct 26, 1:04 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Monroe | 41 min |
| Oct 26, 1:28 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 47 min |
| Oct 26, 1:39 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 51 min |
| Oct 26, 2:10 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Cole, Gasconade, Montgomery, Osage and 1 more | 50 min |
| Oct 26, 2:53 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Warren, Washington | 52 min |
| Oct 26, 2:57 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Pike, Warren | 48 min |
| Oct 26, 3:05 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 40 min |
| Oct 26, 3:31 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Iron, Jefferson, Reynolds, Saint Francois and 1 more | 44 min |
| Oct 26, 3:34 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Lincoln, Saint Charles, Saint Louis | 41 min |
| Oct 26, 3:34 AM CDT | Tornado Warning | LSX | Lincoln, Pike | 41 min |
| Oct 26, 4:09 AM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.